# SDR C2XA97IA079

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S57211577200
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, RIB 30 ON THE RIGHT WING WAS FOUND TO BE CRACKED AT ATTACHMENT FOR PANELS 615 AND 616AR.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED A DOUBLER REPAIR PER ATR SRM 51-70-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
